# SDR SWAA2023120815783

- Difficulty date: October 28, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 38,023 hours, 17,361 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Frayed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT. WET AREA FLOOR PANEL 241XF TOP SURFACE MULTIPLE FRAYED SPOTS.<[01] AFT. WET AREA FLOOR PANEL 241XF WITH TOP SURFACE MULTIPLE FRAYED SPOTS WAS REPLACED WITH A SERVICEABLE FLOOR PANEL PER SRM 51-10-02-0G-0 PARA 9.1.A DUE TO AMOUNT OF ALL DAMAGE.;[02] PANEL REPLACED. JOB COMPLETE.
